# SDR DL72E950916

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND L/W OB AILERON HOLE NEXT TO WT AND BALANCE PLACARD ON I/B  UNDERSIDE.  REPAIRED PER SRM 57-50-5.
